Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 109, Number 2, Pages 163–174 (Mi tmf1219)  

This article is cited in 1 scientific paper (total in 1 paper)

On a solution of the Cauchy problem for the Boiti–Leon–Pempinelli equation

A. K. Pogrebkova, T. I. Garagashb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Landau Institute for Theoretical Physics, Centre for Non-linear Studies

Abstract: Cauchy problem for the $2+1$-dimensional nonlinear Boiti–Leon–Pempinelli (BLP) equation in the framework of the Inverse Problem Method is considered. We derive evolution equations for the resolvent, Jost solutions and Spectral Data of the two-dimensional differential Klein–Gordon operator with variable coefficients that are generated by the considered BLP system of equations. Additional conditions on the Spectral Data that guarantee stability of the solutions of the Cauchy problem, are obtained. We present a recursion procedure for construction of polynomial integrals of motion and generating function of these integrals in terms of Spectral Data.

DOI: https://doi.org/10.4213/tmf1219

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 109:2, 1369–1378

Bibliographic databases:

Received: 14.09.1996

Citation: A. K. Pogrebkov, T. I. Garagash, “On a solution of the Cauchy problem for the Boiti–Leon–Pempinelli equation”, TMF, 109:2 (1996), 163–174; Theoret. and Math. Phys., 109:2 (1996), 1369–1378

Citation in format AMSBIB
\Bibitem{PogGar96}
\by A.~K.~Pogrebkov, T.~I.~Garagash
\paper On a~solution of the Cauchy problem for the Boiti--Leon--Pempinelli equation
\jour TMF
\yr 1996
\vol 109
\issue 2
\pages 163--174
\mathnet{http://mi.mathnet.ru/tmf1219}
\crossref{https://doi.org/10.4213/tmf1219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1472466}
\zmath{https://zbmath.org/?q=an:0941.35091}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 109
\issue 2
\pages 1369--1378
\crossref{https://doi.org/10.1007/BF02072003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XM63500001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1219
  • https://doi.org/10.4213/tmf1219
  • http://mi.mathnet.ru/eng/tmf/v109/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Pogrebkov, “Commutator identities on associative algebras and the integrability of nonlinear evolution equations”, Theoret. and Math. Phys., 154:3 (2008), 405–417  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:307
    Full text:167
    References:50
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021